# SDR 2004F00057

- Difficulty date: September 30, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 659892433
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT B-CHECK, FOUND NR 2 SPOILER ACTUATOR IB MOUNT BRACKET CRACKED.  REMOVED AND REPLACED NR 2 SPOILER ACTUATOR IB MOUNT BRACKET.  RIGG AND LEAK CHECKED NORMAL.  (M)
